# SDR CA060129019

- Difficulty date: January 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 3,287 hours
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: E

## Discrepancy

DURING START, AN ENGINE FADEC WARNING LIGHT ANNUNCIATED ACCOMPANIED BY FUEL AND FLAME EMANATING FROM THE ENGINE EXHAUST.  THE START WAS ABORTED.  PWC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
